Aropax CR 50 - I need help, what do i do????????????
I am a recovering anorexic (sometimes) and I am borderline personality disordered. I was prescribed Aropax CR 25 mid last year. This year in January my doctor increased dosage to 50mg. I am hating the fact that the weight gain is so severe, I restrict a lot and skip many meals since my weight went up by 4/5 kgs. I have been depressed since Nov to now April. It has gotten severe. I am numb to every emotion, activity and just feel like an empty entity. I am more irritable, agitated and hostile towards people. Strangers are easy targets.
I feel I have given time to try lift my mood, stimulate myself but I am not coping. My head is way below the water. The issue is not all about my weight but everything. I have no need to be like this because my life is good and i have great support from my family since I crashed three years ago.
Why have I gained so much weight? What is the normal weight gain? Why would I have done a 360 downfall? It worked for two months then it feels like my own efforts and the drug does not help. I feel worse than the last time I was admitted to the hospital.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.